Hi I have several things but first came the fluid running out of my legs through pores and swollen ankles. Then from the places where the fluid leaked out sores finally just about healed up over months. Excessive dry skin in front of shins and purple and extremely cold. Along with it came incontinence which has worsened over 1.5 yrs. Now when i stand I get shakes and muscle weakness along with shooting pains intermittently mostly in legs at diffeerent spots, sometimes feet or toes, or knees. Never in upper body. The pain shoots like a bullet and makes me jump as if awakened suddenly. First my legs can get numb or loss of feeling, and then the pain and orI can fall asleep now anytime anywhere while sitting, standing or just relaxing. I have also had such difficulty thinking. I can see something I need to say. for instance, I can look at a piece of wood trim. I can see it, I can see the word, but it will not come out. It used to be almost funny when different words than I wanted came out but now is very frequently happening in all conversations. Oh sorry for being so lengthy but I am so tired and in so much pain all the time I just came accorss this site. Besides transposing a lot of my letters now I look sometimes at my typing and cannot believe the errors. I suddenly get a sense of freezing and start shaking all over but I can have 2 sets of clothing on and it is warm in room. Help Thanks. GhostLady16
Thanks for writing to the forum!
I am really sorry to hear about your condition. I am not sure whether I can help such a complex case but I hope my suggestions will help you to some extent. Since things began with an infection with fluid oozing out or maybe that is what you noticed first, chances of kidney involvement have to be ruled out. Poor kidney function can cause brain fogging. Maybe the numbness was present from before and you did not notice an injury that flared into an infection. Multiple sclerosis is another thing that should be ruled out as it can explain all your symptoms. Transverse myelitis is another possibility for your leg symptoms but will not explain your forgetting words etc.
It is difficult to comment beyond this at this stage. Please discuss these possibilities with your treating doctor. Please let me know if there is any thing else and do keep me posted. Take care!
Thank you for responding. Actually first I noticed the swelling in my feet, then ankles and finally legs. The water leaking came last. I found out after 14 months of using a different brand of medication for my thyroid that they had switched from my Brand name to generic. I found out when I renewed my perscription. I went to the Dr. and he said all of my symptoms were the same as why I took the meds to begin with, Hypothyroidism. Most of the foggy feeling subsided almost immediately upon resuming the proper name brand Armour Thryoid.(I do not do well with meds or synthetics of any kind). The feeling of being tired followed the weight gain during that 14 month period in which I gained about 35 pds. Now extremely over weight and still eating well, No apparent reason to even gain weight and the thyroid meds are right on the money. I no longer have those symptoms as long as I take the meds EVERY day. I had no infections prior to the swelling. The splotches on the legs iare where the water leaked from and is where the sores developed and became infected later. I think it is spelled Raynoids disease which was ruled out with the loss of heat and purple patches on the lower shins of both legs. the excessive tiredness and muslce weakness and all other tremmors, chilled, inability to find the correct words all came later, some of which seemed to be after my knees started going bad and sometimes cannot even stand on them unless I have pain medication. I just found some that worked as I am horrid with meds at all. I react to most x 10. I did a small amount of reading on MS the same day I posted and yes it seemed I had most of those symptoms. As now I am disabled with all this and the first 2 years I cannot get med coverage and all my husbands life insurance is now gone. I have to wait for the medicade to kick in. I do not have resources for medical treatment for another 19 months. So to self diagnose is all I can do right now. Thank you again for your imput. GhostLady16
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.